Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is there any medicine which has no side effect but control the blood pressure ?

I am 65yrs old and i have been suffering from high Blood Pressure since the age of 60 s.I started taking Zyltan H[losartan potassium-50mg and hydrochlorothiozide-2.5mg ]tablet about 3year back continously.Since one year Amlosafe 2.5mg{Amylodipine tablet } is added to it . These are taken once a day as per physician . With these medicine my blood pressure is around 140/78. But prolong use of these may have side effect. At present my blood pressure systolic is around 150- 170 and diastolic 72- 85 even after continuous intake of the mentioned tablet{given in the above}.And somtimes I feel too much uncomfortable or uneasiness for listening or hearing any minor unpleasant information . It is also indicated occasionally by light pain in left chest for 15 30minutes.I normally take walk for 50-55 mins to a distance of 1.5-2mile in the evening, but still my blood pressure get decreases by 20 only, whenever i checked it after taking a long walk. Please advice me regarding treatment of this problem for permanent cure .
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The medicines that you are taking are fine & as you have written the BP is also under control so please continue.Secondly there is no permanent cure for BP so you will have to take these medicines life long.Prolonged usage of medicines is ok as these medicines are being taken by all BP patients without any long term problems so even you can take it.The uneasiness or discomfort you get along with mild chest pain is because of mental stress that is caused by the unpleasant news .If it subsides no need to worry right now but if the pain is more or it remains continuous then you will have to consult your doctor.Please maintain the medicines & the dosage & you will not have any problem .
Take care.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor